# SDR DALA2020012973598

- Difficulty date: June 16, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 53,182 hours, 4,743 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Condition: Damaged
- Location: Bearing Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE TO OIL QUANTITY FELL TO L01 ON LEFT ENGINE.  PRESSURE AND TEMP NORMAL.  PRECAUTIONARY DIVERSION.    FOUND THE NR 4 AND 5 BEARING SUPPLY OIL TUBE DAMAGE.  REMOVED AND REPLACED THE OIL TUBE IAW AMM 70-00-01-400-804-H01. LEAK CHECKED GOOD.
